Logo Logo
Switch Language to German

Haution, Olivier (2018): Involutions of varieties and Rost's degree formula. In: Journal für die Reine und Angewandte Mathematik, Vol. 745: pp. 231-252

Full text not available from 'Open Access LMU'.


To an algebraic variety equipped with an involution, we associate a cycle class in the modulo two Chow group of its fixed locus. This association is functorial with respect to proper morphisms having a degree and preserving the involutions. Specialising to the exchange involution of the square of a complete variety, we obtain Rost's degree formula in arbitrary characteristic (this formula was proved by Rost and Merkurjev in characteristic not two).

Actions (login required)

View Item View Item